On the distribution of range of samples from nonnormal populations
Biometrika · 1970 · Volume 57 · Issue 2
Abstract
SUMMARY The probability integral for the distribution of range of a sample from a population whose distribution can be represented by the first few terms of an Edgeworth series has been obtained in this paper. The numerical values of the corrective functions arising due to nonnormality are tabulated. The new theoretical results are compared with the earlier results, where available.
Enable JavaScript for citation tools and additional paper interactions.